MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 PowerPort ClearVUE Slim Implantable Port, ChronoFlex, 8F; Port & Catheter, Implanted, Subcutaneous, Intravascular

C.R. Bard, Inc. (BASD) -3006260740 PowerPort ClearVUE Slim Implantable Port, ChronoFlex, 8F; Port & Catheter, Implanted, Subcutaneous, Intravascular
Catalog Number 1678300
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent a port placement procedure using the powerport clearvue.It was reported that, for approximately one year the catheter had not been flushed.The patient further reported pain at the port site and stated that the port appeared to be protruding more than usual.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow up report will be submitted as applicable.B3: the actual date of event is unknown.The date received by manufacturer was entered into the date of event field.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PowerPort ClearVUE Slim Implantable Port, ChronoFlex, 8F
Common Device Name
Port & Catheter, Implanted, Subcutaneous, Intravascular
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50896541
Report Number3006260740-2026-07027
Device Sequence Number6026495
Product Code LJT
UDI-Device Identifier00801741110801
UDI-Public(01)00801741110801(17)231130(10)REGT1612
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K122899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number1678300
Device Lot NumberREGT1612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown